# SDR DALA2020091503081

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 4,269 hours, 1,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 15c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3069 EMERGENCY LIGHT AT 15C DAMAGED.  CORRECTIVE ACTION: RE-SECURED LIGHT ASSEMBLY.  REPLACED EMERGENCY LIGHT COVER AT 15C, PER AMM 33-50, REMOVED PLACARD (7085154).
